# SDR ASOA00084

- Difficulty date: July 22, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4893 - DURNIG GEAR RETRACTION AFTER TAKEOFF, THE NOSE GEAR FAILED TO RETRACT AND A AND B RED AND GREEN LIGHTS ILLUMINATED.  CREW LEVELED AIRCRAFT AT 5000 AND ENTERED APPROACH TO LAND.  CREW WAS PERFORMING A QRH CHECKLIST WHEN THEY RECEIVED A HYDRAULIC WARNING LIGHT.  CREW FLEW DOWN RUNWAY AT 200 AGL TO ALLOW GROUND PERSONNEL TO CHECK AIRCRAFT FOR DAMAGE.  AFTER CREW WAS ADVISED OF NO DAMAGE, THEY DECLARED EMERGENCY AND LANDED SAFELY WITH FLAPS AT 15 DEGREES.  MAINTENANCE FOUND NOSE GEAR PIN INSTALLED.  NOSE GEAR PIN WAS REMOVED AND INSPECTED.  FLUID WAS ADDED TO THE LEFT RESERVOIR.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
